MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0008700
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to procedure, the device's debris shield and fibers were burning.The procedure was not completed due to this event.There were no patient complications.This event is being reported for aborted/canceled procedure with a patient under anesthesia or sedation unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The console device was not returned to the service center but was serviced on-site at the customers facility by a field service engineer (fse).The fse confirmed the reported issue of the device tab window/blast shield issue.The fse found that the focus lens was burned.The focus lens was replaced, and the optical bench was checked, with all components confirmed to be in good condition.A functional test was then performed, and the system passed successfully.The laser is now available, and the system is fully operational.After the field service engineer performed the fiber port replacement, the issue was resolved, and the unit was within specification.As a result, the console is now functioning as intended.The malfunction identified could have affected the device performance, leading to the event experienced by the customer.A review of device history/service history was performed and completed.The device was installed on 13 july 2023, and this event occurred 2 years after the system installation.After this period, component wear, failure or damage is possible based on product use.A review of the device instructions for use (ifu) was performed.The ifu includes specific instructions regarding activation of the laser, stating: inspect the debris shield optic to verify that it is free of any burn marks, scratches, dust, or fingerprints.If the optic is damaged or dirty, replace it with a new one.There was no indication that the device was not used in accordance with the ifu.Additionally, no issues were identified with the ifu translation, wording, or graphics; therefore, revision is not required.Based on the information available, a conclusion code of cause traced to component failure was assigned to this investigation, as an expected or random component failure was identified without any design or manufacturing issues.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23685762
Report Number2124215-2025-87846
Device Sequence Number21259592
Product Code GEX
UDI-Device Identifier07290109145464
UDI-Public(01)07290109145464(11)230604(10)1059
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0008700
Device Catalogue NumberGA-0008700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date02/17/2026
Date Device Manufactured06/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown